Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have constant cold and body ache, please give me your suggestion

I was diagnosed with alcoholic hepatitis about 8 months ago. I have stopped drinking since then. My LFT reports are norma. However, I donot feel 100% healty. Though my appetite is normal I feel very uncomfortable after eating and get a bloated feeling in the stomach. I feel very sick in the mornings and evenings. I have constant cold and body ache. I am a diabetic but my sugar levels are under control.
Asked On : Sat, 24 Oct 2009
Answers:  1 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Since you have already quit on alcohol, there is a high chances of you coming back to normal life. The present problem may be due to gastritis.  Have a good timely diet which are low in cholesterol, Avoid few food stuffs which causes bloating like certain pulses, good and adequate sleep, try some antacids which are freely available in the pharmacy....... 

Answered: Mon, 26 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor